cardiologist-icon
Post PTCA - Knee Pain & Sleep Issue
My father got PTCA done to LAD on last week. Since last 2-3 days, he is not getting sound sleep and having severe pain in his right knee with light swelling. He is feeling pain while any joint movement in that leg. Earlier, in such situation, he used to take Calcium pills along with some ointment on knee. But now, we are not sure if we can take calcium along with this medication or not. Please suggest.
53 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

You can take calcium but it will not help. Consult an orthopedician
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Calcium can be taken. If he has knee swelling get it examined by an orthopedic doctor.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.